# SDR SWIA202055855

- Difficulty date: December 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20R CORRODED BETWEEN FS295.00 AND FS319.00   (C-CHECK) RO 2/1/2021   INSTALLED REPLACEMENT STR20R IN MAIN AVIONICS BAY BETWEEN FS295.00 AND FS319.00 REF MHI RJ REO 690-53-21-1299 REV -- DATED 2020-12-29, CRJ-900 SRM 53-00-03-201-001-A02 AND CRJ-900SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
